ZEROCOLD Tab.

30.00

ZEROCOLD is most powerful and effective–Anti-allergic, Antipyretic. ZEROCOLD is a balanced combination of paracetamol, citrazin, phenylpherin. Prescribe ZEROCOLD in-flu, cold and fever, running nose, watery eyes & dermatitis. ZEROCOLD is most economical.

Description

Composition :

Each uncoated tablet contains :

  1. Paracetamol                                     IP  325 mg.
  2. Phenylephrine Hydrochloride  IP       5 mg.
  3. Cetirizine Hydrochloride             IP       5 mg.
  4. Excipients                                                         q.s.

Reviews

There are no reviews yet.

Be the first to review “ZEROCOLD Tab.”

Your email address will not be published. Required fields are marked *